... and for the first month I didn’t have a period. After that my period would be every 25 days. Last month it was a day or so late and this month I didn’t get a period. I take the religiously ( at the same time everyday) and have never missed one. I am sexually active but my boyfriend does pull out before. Is it normal to miss a period on Junel fe? Should I be worried?
This is the only BC I’ve ever taken. I recently took about six months off and this is my first month back on. In the past, it took away my period completely and my doctor ensured me that it’s a very common side effect. She said to enjoy it and that it would only be a concern if I were NOT on BC and not getting a period. I am spotting right now which is normal for me, but I do remember that going away eventually also. The whole reason I went on BC was to get rid of my annoying spotting issue. Overall I never had any issues with this BC. It never gave me any noticeable side effects other than the no period, which is great unless not having a period gives you a pregnancy scare every month. It stressed me out at first when I got married. My doctor told me she could give me a stronger dose if I really wanted to get a period, so that’s something to consider. Hope that helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2014 • 1 answer
Updated 10 Dec 2018 • 2 answers
Junel - I'm on my second month of taking birth control and I noticed light spotting, is this normal?
Updated 8 Mar 2016 • 1 answer
Updated 27 Jul 2018 • 1 answer
Taking Junel Fe 1/20, I am on month four. first time taking birth control. first two months I had...
Posted 9 Feb 2019 • 0 answers